# SDR SWIA200616168

- Difficulty date: January 19, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 22,211 hours, 32,606 cycles
- Engine: Pwa PW118A
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG FLOOR LIGHT AT 4A INOPERATIVE.  RELAMPED EMERGENCY FLOOR LIGHT, OPERATIONAL CHECK GOOD.
